# SDR AALA990726

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Seat Track
- Condition: Corroded
- Location: Frame 28-33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK C, RIGHT UNDER LAV 'M' FRAME 28 TO 33.  REPLACED SECTION OF RIGHT 'C' TRACK FROM FRAME 28 TO FRAME 33.25 PER SRM 51-72-10-0.  TREATED PER SRM 51-21-00-0.  SPLICE INSTALLED PER SRM 53-10-16, FIG 204.  (M)
